# SDR CA951122020

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ring Bolt
- Part number: 26430533
- Condition: Worn
- Location: Steering Ring
- Part time: 6,277 hours
- Component: Cessna, 26430533
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING MAINTENANCE THE STEERING RING WAS FOUND TO BE LOOSE. FURTHER INVESTIGATION REVEALED THE BOLT THAT ATTACHES THE STEERING RING TO THE GEAR WAS LOOSE. THE BOLT WAS REMOVED AND FOUND TO BE WORN. A  NEW BOLT WAS INSTALLED AND THE SYSTEM CHECKED OUT, OK.
